×

Found 5 Documents (Results 1–5)

Hyperbolic equation with rapidly oscillating data: reconstruction of the small lowest order coefficient and the right-hand side from partial asymptotics of the solution. (English. Russian original) Zbl 1491.35464

Dokl. Math. 105, No. 1, 28-30 (2022); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 502, 34-36 (2022).
MSC:  35R30 35C20 35L15
PDFBibTeX XMLCite
Full Text: DOI

Homogeneous Ricci solitons on four-dimensional Lie groups with a left-invariant Riemannian metric. (English. Russian original) Zbl 1347.53038

Dokl. Math. 92, No. 3, 701-703 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 465, No. 3, 281-283 (2015).
MSC:  53C25 53C30
PDFBibTeX XMLCite
Full Text: DOI

On the spectrum of curvature operators of conformally flat Lie groups with a left-invariant Riemannian metric. (English. Russian original) Zbl 1326.53048

Dokl. Math. 91, No. 2, 208-210 (2015); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 461, No. 5, 513-515 (2015).
MSC:  53C20 53C30
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Year of Publication

all top 3

Main Field